Volume 32, Number 4
Previous Issue Next Issue

Weihua Deng & Minghua Chen

10.4208/jcm.1401-m3893

J. Comp. Math., 32 (2014), pp. 371-391.

Preview Purchase PDF Citation 0 1075 Abstract

Benyu Guo, Tao Sun & Chao Zhang

10.4208/jcm.1403-m4373

J. Comp. Math., 32 (2014), pp. 392-411.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation 665 1631 Abstract

Séraphin M. Mefire

10.4208/jcm.1401-m4214

J. Comp. Math., 32 (2014), pp. 412-441.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation 683 1652 Abstract

Qingbing Liu, Guoliang Chen & Caiqin Song

10.4208/jcm.1403-m4390

J. Comp. Math., 32 (2014), pp. 442-455.

Preview Purchase PDF Citation 2 947 Abstract

Wenbin Chen, Xuejun Xu & Shangyou Zhang

10.4208/jcm.1403-m4391

J. Comp. Math., 32 (2014), pp. 456-475.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation 683 1616 Abstract

Jinghui Liu & Changfeng Ma

10.4208/jcm.1401-m3975

J. Comp. Math., 32 (2014), pp. 476-490.

Preview Purchase PDF Citation 0 916 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80